Please use this identifier to cite or link to this item:
Title: A singular stochastic integral equation
Author: Nualart, David, 1951-
Sanz-Solé, Marta
Keywords: Anàlisi estocàstica
Integrals estocàstiques
Stochastic analysis
Stochastic integrals
Issue Date: 1982
Publisher: American Mathematical Society
Abstract: This note is devoted to the discussion of the stochastic differential equation $ XdX + YdY = 0$, $ X$ and $ Y$ being continuous local martingales. A method to construct solutions of this equation is given.
Note: Reproducció digital del document publicat a:
It is part of: Proceedings of the American Mathematical Society, 1982, vol. 86, núm. 1, p. 139-142.
Related resource:
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
5852.pdf442.59 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.